# SDR QXEA200301447

- Difficulty date: November 6, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,822 hours, 20,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 9 SEAT TRACK REQUIRES REPLACEMENT DUE TO DAMAGE THAT IS OUT OF LIMITS.  REPAIRED IAW DHC-8 SRM 51-40-11 AND RD'S 8-53-784 AND 8-53-4472.
